# SDR PLG32596DG5

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347BE
- Make and model: Saab 340B
- Aircraft serial: 340B187
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSM - DURING ROUTINE C-CHECK INSPECTION, FOUND CORROSION ON STRUCTURE UNDER GALLEY AND ENTRY FLOOR AREA.  REMOVED CORROSION AND REPAIRED IAW SAAB SRM CHAPTERS 51-53.  (M)
